# SDR 2001FA0000466

- Difficulty date: October 4, 2001
- Submitted: November 5, 2001
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Switch
- Part number: 7A1169SHARC7
- Part serial: 130023
- Condition: Inoperative
- Location: Elt
- Part time: 1,385 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WOULD NOT ACTIVATE - G SWITCH DEFECTIVE.  WILL ACTIVATE IF TURNED ON, USING MECHANICAL SWITCH.
